MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US, 2.75/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US, 2.75/26; CORONARY DRUG-ELUTING STENT
Model Number 453957
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.Considering the physicians complaint event description, the most probable root cause for the complaint event is related to the patients anatomy (i.E., severely calcified target lesion).
 
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of severely calcified lesion (90 % stenosis degree) in a moderately tortuous segment of the medial lad.A pre-dilation of the lesion was performed.The affected device was introduced into the patient's body but could not cross the target lesion due to the "large rocks of calcium".The physician finalized the intervention with poba only.

Brand Name
ORSIRO MISSION US, 2.75/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
jana burger
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24977857
Report Number8043892-2026-04082
Device Sequence Number15822777
Product Code NIQ
UDI-Device Identifier07640130456136
UDI-Public(01)07640130456136(17)260812(10)07240065
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model Number453957
Device Lot Number07240065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown